# SDR WRXR20241203003

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC670140273
- Part serial: NA
- Condition: Chafed
- Location: Zone 500
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON L/H I/B PANEL 584HT. BLENDED LH I/B PANEL 584HT IAW CRJ700 SRM 51-12-00-001-001-A01. NDI NO CRACKS. REPAIR COMPLIED WITH IAW EA A1-670-57-00079.
